# SDR UALA2008121106840

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A147913
- Part serial: G553
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW PSI.  GAUGE TEMPERATURE COMPENSATION.  LET BOTTLE COOL AND ADJUSTED PRESSURE.
